Connect with others who understand.

sign up log in
Resources
About MyEpilepsyTeam

Connect with others who understand.

sign up log in
Resources
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Side Effects

Side Effects

Does anyone have any personal suggestions for how to get rid of the nausea and dizziness from my medicine. I take a lot and it can get really bad sometimes as to where I need to just take a nap to get rid of it. My doctor can’t do much it’s because of what type I take and how much. Lamotrigine, Zonisimide, and Divalproex.

posted October 22, 2017
A MyEpilepsyTeam Member

My Doctor has me take
Calcium pills, (which help your bones), because he told me 1 of my epilepsy meds.
decreases the am't i'm
required to have.

posted December 12, 2018
A MyEpilepsyTeam Member

Recently I was put on a different generic lamotrigine. It made me dizzy &
I knew I was over medicated. I’d be feeling fine, take my meds, then in a few minutes it would “hit”me. After talking with my doctor, I spread the dosage out during the day. Rather than just 2x day. It has been great. Using my timer helps me remember to take them

posted February 28, 2019
A MyEpilepsyTeam Member

I have the same problem with dizziness after I take my medication, but I've found the solution to that problem for me. I always try to EAT a meal just before I take my medication! I take my meds. at 08:00 and 20:00 so I take them after breakfast and dinner. If I only have a small meal then I do get dizzy/cross-eyed. But if I eat enough then I don't have any problem. If I can't eat for whatever reason then I try to at least drink a bunch of water first. Good luck! Jeff

posted November 6, 2018
A MyEpilepsyTeam Member

I use ginger and it works great. The candy Ginger Chews is nice to have in the ourse or pocket but for when I am at home suffering from nausea and dizziness I drink non-alcoholic ginger beer. When I was a Doula I also recommended ginger to my clients. You can cut a few thing slices off a fresh ginger root and make a tea out it. All the best as you try and find something to help. Hugs.

posted October 13, 2018
A MyEpilepsyTeam Member

To put it straight & direct, I can put it in two words; Nutrition and exercise THIS WILL SOLVE YOUR PROBLEM. And I gladly and confidently repeat, WILL solve your challenge.

Not just saying that it should be better, or whatever, ... But as a councillor I with confidence say ; make changes in your nutrition and exercise, you will be making significant changes in your life

... I would like to conclude with these words; I am telling you this, because I myself suffered from similar symptoms and that is where I found a great change i.e. solution, in exercise and nutrition.

posted October 26, 2017 (edited)

Related content

View all
Ativan Aide Effects
A MyEpilepsyTeam Member asked a question 💭
Lamotrogine Side Effects
A MyEpilepsyTeam Member asked a question 💭
Lacosamide
A MyEpilepsyTeam Member asked a question 💭
Already a Member? Log in